# SDR GTIA2025090539064

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N726NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11928
- Aircraft time: 3,140 hours, 1,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 JUMPSEAT FLASHLIGHT INOPERATIVE.   R & R R3 JUMPSEAT EMERGENCY FLASHLIGHT IAW AMM 25-65-00. OPS CHECKED GOOD.
